Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 14, NWS Kansas City, MO

June 24, 20256 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 24, 2025, 6:11 AM CDT for 6 counties in Missouri. It was in force for 6 hr. 36 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2025, 6:11 AM CDT (11:11 UTC)
Expired
Jun 24, 2025, 12:23 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Gentry County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 164 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:00 AM CDTRAIN 3.941 Ssw Maryville, MOCocorahs station MO-FSA-147 Maryville 1.4 SSW.
Jun 24, 7:00 AM CDTRAIN 4.14 Nne Stanberry, MOCocorahs station MO-GN-2 Stanberry 4.4 NNE.
Jun 24, 7:00 AM CDTRAIN 4.253 Nnw Stanberry, MOCocorahs station MO-GN-10 Stanberry 3.3 NNW.
Jun 24, 7:00 AM CDTRAIN 4.253 Nnw Stanberry, MO
Jun 24, 7:00 AM CDTRAIN 4.28Maryville, MOCocorahs station MO-ND-9 Maryville 0.4 S.
Jun 24, 7:00 AM CDTRAIN 4.28Maryville, MO
Jun 24, 7:00 AM CDTRAIN 4.854 Wsw Hopkins, MOCocorahs station MO-ND-6 Hopkins 3.9 WSW.
Jun 24, 7:00 AM CDTRAIN 5.35Grant City, MOCocorahs station MO-FSA-227 Grant City 0.5 NE.
Jun 24, 7:00 AM CDTRAIN 5.71 Ne Albany, MOCocorahs station MO-FSA-075 Albany 0.7 NE.
Jun 24, 7:00 AM CDTRAIN 5.71 Ne Albany, MORain began after 8 pm on June 23rd.
Jun 24, 7:33 AM CDTRAIN 5.17Albany, MOCO-OP Observer station ALAM7 Albany.
Jun 24, 7:56 AM CDTRAIN 6.843 Ene Grant City, MO
Jun 24, 8:00 AM CDTFLASH FLOOD1 Ese Mount Moriah, MOReport of a closed road from flooding near Mount Moriah.
Jun 24, 8:00 AM CDTFLASH FLOOD3 E Guilford, MOWater rushing over the road in several spots on Routes J and M in Nodaway County. Social media report.
Jun 24, 8:00 AM CDTRAIN 5.92Conception, MOCO-OP Observer station CCPM7 Conception.
Jun 24, 8:39 AM CDTFLASH FLOOD4 E Darlington, MORoute A closed from flooding.
Jun 24, 8:42 AM CDTFLASH FLOOD2 Nw Darlington, MORoute H closed from flooding.
Jun 24, 8:45 AM CDTFLASH FLOOD1 Sw Cainsville, MOSocial media report of flooding on Routes B and A.
Jun 24, 8:45 AM CDTFLASH FLOOD3 Sse Conception, MOSocial media report of Route J covered in water south of Conception Junction. Time based on radar.
Jun 24, 8:45 AM CDTRAIN 3.042 N Bethany, MOMesonet station BEYM7 2.0 N Bethany.
Jun 24, 9:00 AM CDTFLASH FLOOD4 E Hopkins, MOSocial media photos and video of flooding of several rural roads near Route 246. Several tributaries of the 102 River were over their banks as well.
Jun 24, 9:00 AM CDTFLASH FLOODGrant City, MOReport of several facilities overrun with water from excessive rainfall rates, and multiple creeks are out of their banks throughout Worth County.
Jun 24, 9:03 AM CDTRAIN 5.154 Nne Arkoe, MOMesonet station FW7230 Bedison.
Jun 24, 9:06 AM CDTRAIN 3.921 Ne Mercer, MOMesonet station GW2810 Mercer.
Jun 24, 9:09 AM CDTFLOODGrant City, MOReport from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding.
Jun 24, 9:10 AM CDTRAIN 5.031 Sw Albany, MOMesonet station MOA09 Albany.
Jun 24, 9:10 AM CDTRAIN 5.565 Ene Hatfield, MOMesonet station GW2617 Eagleville.
Jun 24, 9:26 AM CDTFLASH FLOOD4 Nnw Martinsville, MORoute EE closed from flooding.
Jun 24, 9:30 AM CDTFLASH FLOODAlbany, MOSocial media report and photos of 1-2 feet of water over South Street and inundation of E C Smith Field.
Jun 24, 9:32 AM CDTFLASH FLOOD5 Nnw Martinsville, MORoute M closed from flooding.
Jun 24, 10:30 AM CDTFLASH FLOOD5 Wnw Ridgeway, MOMultiple social media reports of flooding on Big Creek and its tributaries between Eagleville and Bethany. Flooding continues over 12 hours later, with several roads closed.
Jun 24, 10:30 AM CDTRAIN 6.11Sheridan, MO
Jun 24, 10:45 AM CDTFLASH FLOODAlbany, MOCorrects previous tstm wnd dmg report from Albany. Numerous roads closed in the Albany area and throughout Gentry County from flooding.
Jun 24, 11:00 AM CDTFLASH FLOOD2 W Eagleville, MORoute M closed from flooding of the West Fork Big Creek.
Jun 24, 11:32 AM CDTFLASH FLOOD6 Nne Martinsville, MORoute M closed near the West Fork Little Creek from flash flooding.
Jun 24, 12:00 PM CDTFLASH FLOOD1 N Allendale, MORoute T flooded and closed north of Allendale.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 109 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 11.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

915 
WGUS53 KEAX 241111
FFWEAX
MOC075-079-081-129-147-227-241530-
/O.NEW.KEAX.FF.W.0014.250624T1111Z-250624T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
611 AM CDT Tue Jun 24 2025

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Northern Grundy County in north central Missouri...
  Harrison County in north central Missouri...
  Mercer County in north central Missouri...
  Gentry County in northwestern Missouri...
  Eastern Nodaway County in northwestern Missouri...
  Worth County in northwestern Missouri...

* Until 1030 AM CDT.

* At 611 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. The expected rainfall rate is 0.5 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2.5 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Maryville, Bethany, Albany, Stanberry, Princeton, Grant City, 
  Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New 
  Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and 
  Conception Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
      4011 9422 4013 9492

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-2 INCHES IN 1 HOUR

$$

CMS
4 follow-up statements
963 
WGUS73 KEAX 241254
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
754 AM CDT Tue Jun 24 2025

MOC075-079-081-129-147-227-241530-
/O.CON.KEAX.FF.W.0014.000000T0000Z-250624T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Grundy MO-Harrison MO-Mercer MO-Nodaway MO-Worth MO-
754 AM CDT Tue Jun 24 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS 
MORNING FOR NORTHERN GRUNDY, HARRISON, MERCER, GENTRY, EASTERN 
NODAWAY AND WORTH COUNTIES...

At 754 AM CDT, Doppler radar and automated rain gauges continued to 
indicate thunderstorms producing heavy rain across the warned area. 
Between 2.5 and 6 inches of rain have fallen. The expected rainfall 
rate is 0.5 to 2 inches in 1 hour. Additional rainfall amounts of 1 
to 2.5 inches are possible in the warned area. Flooding has been 
reported in Worth County, particularly north of Allendale. Flash 
flooding will continue through the morning.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Maryville, Bethany, Albany, Stanberry, Princeton, Grant City, 
  Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New 
  Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and 
  Conception Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
      4011 9422 4013 9492

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5-2 INCHES IN 1 HOUR

$$

CMS
751 
WGUS73 KEAX 241410
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
910 AM CDT Tue Jun 24 2025

MOC075-079-081-129-147-227-241530-
/O.CON.KEAX.FF.W.0014.000000T0000Z-250624T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Grundy MO-Harrison MO-Mercer MO-Nodaway MO-Worth MO-
910 AM CDT Tue Jun 24 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS 
MORNING FOR NORTHERN GRUNDY, HARRISON, MERCER, GENTRY, EASTERN 
NODAWAY AND WORTH COUNTIES...

At 910 AM CDT, emergency management reported flash flooding across 
the warned area. Multiple roads are flooded in Nodaway, Worth, 
Gentry, and Harrison counties. Emergency management in Worth County 
reports several facilities are overrun with water due to excessive 
rainfall rates. Multiple creeks are flooding, and larger rivers are 
approaching bankfull. Between 2.5 and 7 inches of rain have fallen. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Maryville, Bethany, Albany, Stanberry, Princeton, Grant City, 
  Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New 
  Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and 
  Conception Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
      4011 9422 4013 9492

FLASH FLOOD...OBSERVED

$$

CMS
750 
WGUS53 KEAX 241438
FFWEAX
MOC075-079-081-129-147-227-241730-
/O.EXT.KEAX.FF.W.0014.000000T0000Z-250624T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
938 AM CDT Tue Jun 24 2025

The National Weather Service in Pleasant Hill MO has extended the

* Flash Flood Warning for...
  Northern Grundy County in north central Missouri...
  Harrison County in north central Missouri...
  Mercer County in north central Missouri...
  Gentry County in northwestern Missouri...
  Eastern Nodaway County in northwestern Missouri...
  Worth County in northwestern Missouri...

* Until 1230 PM CDT.

* At 938 AM CDT, the transportation department reported flash 
  flooding across the warned area. Several roads are closed in much 
  of Nodaway, Worth, Gentry, and Harrison counties. Many small 
  streams and creeks are flooded, and larger rivers are approaching 
  bankfull. Between 2.5 and 7 inches of rain have fallen. Flash 
  flooding is expected to continue for the next several hours.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Transportation department reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Maryville, Bethany, Albany, Stanberry, Princeton, Grant City, 
  Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New 
  Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and 
  Conception Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
      4011 9422 4013 9492

FLASH FLOOD...OBSERVED

$$

CMS
327 
WGUS73 KEAX 241723
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1223 PM CDT Tue Jun 24 2025

MOC075-079-081-129-147-227-241733-
/O.CAN.KEAX.FF.W.0014.000000T0000Z-250624T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Grundy MO-Harrison MO-Mercer MO-Nodaway MO-Worth MO-
1223 PM CDT Tue Jun 24 2025

...FLASH FLOOD WARNING FOR NORTHERN GRUNDY, HARRISON, MERCER, 
GENTRY, EASTERN NODAWAY AND WORTH COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

&&

LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
      4011 9422 4013 9492

$$

SAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:37 AM CDT, 1 hour 34 minutes earlier. Its key messages:

  • Multiple rounds of showers and storms possible today could bring heavy rainfall and marginally severe wind gusts.
  • Hot and humid conditions persist through the rest of this week with a few chances for showers and storms for the second half of this week.
Area forecast discussion, Jun 24, 4:37 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
437 AM CDT Tue Jun 24 2025

.KEY MESSAGES...

- Multiple rounds of showers and storms possible today could
  bring heavy rainfall and marginally severe wind gusts.

- Hot and humid conditions persist through the rest of this week
  with a few chances for showers and storms for the second half
  of this week.

&&

.DISCUSSION...
Issued at 436 AM CDT Tue Jun 24 2025

A surface boundary across northern MO extending from a surface low
over eastern Canada has provided enough lift for showers and storms
this morning in southeastern IA through central KS. The threat for
severe weather this morning is very low with weak instability and
limited shear keeping storms individual storms disorganized and
short-lived. A 20-30 kt H850 low-level jet (LLJ) transporting warm
moist air may be just enough to keep a few isolated/scattered storms
forming along the surface boundary past sunrise. The only concern
with this morning convection would be the potential for some heavy
rainfalls leading to minimal localized flooding. Marginally strong
updrafts, weak MBE vectors, and PWATs near and exceeding 2 inches
across northern MO keep flooding concerns alive, but rain being
spread out across over such a long period of time keep flooding
concerns low for now.

Storms fizzle out as the LLJ weakens late this morning into the
evening. Stout mid to upper level ridging over the eastern U.S. that
has been the dominant driver of the recent heat conditions continues
to influence our area. Increased cloud cover from these recent
rounds of convection will result in slightly more tolerable
temperatures for today mainly for places near northwest MO. Highs
range from the mid 80s to low 90s near the MO/IA border to low 90s
across central MO. Tuesday afternoon, as the cap erodes, a few
isolated thunderstorms are possible north of I-70. SBCAPE values
hover around 1,500-2,000 J/kg which suggest potentially strong
updrafts, but the deep-layer shear is basically non-existent. This
will hinder storms from organizing leading to more short-duration
storms. The primary threats will again be strong winds and brief
periods of heavy rainfall. The severe threat is conditional based on
how much the environment will be able to destabilize given earlier
convection.

Tuesday evening into Wednesday, the surface boundary shifts farther
to the north across central IA. Simultaneously, the H850 LLJ re-
intensifies, nosing into southwestern IA increasing moisture
transport and instability. This will result in a 30%-60% chance for
showers and storms mainly north of HWY-36. Again, the environment
will have ample instability with low shear values. SBCAPE values
range from 2,500-3,000 J/kg with bulk shear values less than 10
knots. Additionally, DCAPE values ranging from 800-1,000 J/kg and
dry air aloft suggest a few of the strongest storms could produce
some isolated strong winds. SPC has issued a marginal risk (1/5) for
severe weather north of a line from Leavenworth KS to Macon. PWATs
range from 1.75-2 inches, so efficient rain-producing storms are
possible. Heavy rainfall could further aggravate areas that have
received multiple rounds of rainfall.

Shower and thunderstorms are possible again Wednesday afternoon into
the evening with vort maxima riding along the northwestern edge of
the ridge to the southeast. The most favorable area for showers and
storms remains in southern MO near the Ozarks. Ensemble guidance
keeps roughly 30%-40% chance for measurable precip across our area.

Friday and into the weekend, uncertainty increases with varying
solutions between ensemble suites. Rain chances are possible Friday
and into the weekend as additional vort maxima round the
northwestern periphery of the ridge to the southeast. This, combined
with a series of shortwaves advancing from the western U.S. could
provide wetter conditions for the second half of this week. However,
uncertainty remains high with these incoming systems and the
influence of the ridge. Hot and humid conditions persist through the
remainder of this week as we remain under the influence of the ridge
to the southeast. Heat indices remain in the 90s to low triple
digits from Friday into the weekend.

Extended model guidance suggests the ridge to the southeast moves
farther east early next week finally hinting at cooler conditions,
but confidence is low at this time given the large amount of time
until then.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 143 AM CDT Tue Jun 24 2025

RA and TSRA linger through the overnight. Chances for RA/TSRA
lower after sunrise; however, chances return isolated RA/TSRA
develop during the afternoon. CIGs outside of precipitation are
expected to be low VFR. Winds remain variable becoming
southwesterly late morning. Some intermittent gusts are
possible through the afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...Collier
AVIATION...Pesel
Hazardous weather outlook, Jun 24, 5:06 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CDT Tue Jun 24 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251006-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CDT Tue Jun 24 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.KEY MESSAGES...

- Multiple rounds of showers and storms possible today could
  bring heavy rainfall and marginally severe wind gusts.

- Hot and humid conditions persist through the rest of this week
  with a few chances for showers and storms for the second half
  of this week.

In the hours before

Local storm report, Jun 24, 5:29 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
529 AM CDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     Tstm Wnd Dmg     5 S Saint Joseph        39.70N 94.86W
06/23/2025                   Buchanan           MO   Utility Company

            Downed tree and wires near Tucker Street.
            Time estimated from radar.

&&

CMS
Local storm report, Jun 24, 5:30 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
530 AM CDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     Tstm Wnd Dmg     1 NNW Saint Joseph      39.78N 94.86W
06/23/2025                   Buchanan           MO   Utility Company

            Multiple reports of downed trees and wires
            between Green Street and Highland Avenue.
            Time estimated from radar.

&&

CMS
Local storm report, Jun 24, 5:34 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
534 AM CDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Tstm Wnd Dmg     1 SW Country Club Villa 39.82N 94.84W
06/23/2025                   Andrew             MO   Utility Company

            Multiple reports of downed tree limbs and
            wires near County Line Road. Time estimated
            from radar.

&&

CMS
Local storm report, Jun 24, 5:37 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
537 AM CDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     Tstm Wnd Dmg     2 S Country Club Villa  39.80N 94.83W
06/23/2025                   Buchanan           MO   Utility Company

            Multiple reports of downed tree limbs and
            wires near Karnes Road. Time estimated from
            radar.

&&

CMS
Local storm report, Jun 24, 5:42 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
542 AM CDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Tstm Wnd Dmg     2 SSE Stewartsville     39.73N 94.48W
06/23/2025                   Clinton            MO   Utility Company

            Multiple reports of downed limbs and wires
            near Stewartsville. Time and location based
            on dispatch reports and confirmed from
            radar.

&&

CMS
Local storm report, Jun 24, 5:43 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
543 AM CDT Tue Jun 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     Tstm Wnd Dmg     2 WSW Clarksdale        39.79N 94.59W
06/23/2025                   DeKalb             MO   Utility Company

            Downed limbs and wires near Frost Road. Time
            estimated from radar.

&&

CMS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:35 PM CDTSevere Thunderstorm WarningEAXHolt, Nodaway24 min
Jun 23, 8:10 PM CDTAreal Flood AdvisoryEAXAtchison, Nodaway, Worth3 hr
Jun 23, 8:28 PM CDTSpecial Weather StatementEAXAndrew, Buchanan32 min
Jun 23, 8:43 PM CDTSpecial Weather StatementEAXAndrew, Buchanan32 min
Jun 23, 8:50 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Nodaway40 min
Jun 23, 9:11 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb19 min
Jun 23, 9:29 PM CDTSpecial Weather StatementEAXClinton31 min
Jun 23, 9:49 PM CDTSpecial Weather StatementEAXClinton26 min
Jun 24, 1:10 AM CDTSpecial Weather StatementEAXCaldwell, Clay, Clinton, Daviess35 min
Jun 24, 3:48 AM CDTAreal Flood AdvisoryEAXAndrew, Atchison, Gentry, Harrison, Holt, Nodaway and 1 more3 hr
Jun 24, 5:48 AM CDTAreal Flood AdvisoryEAXGrundy, Harrison, Mercer3 hr
Jun 24, 6:44 AM CDTAreal Flood AdvisoryEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway5 hr
Jun 24, 8:25 AM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan3 hr
Jun 24, 9:07 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Jun 24, 9:07 AM CDTRiver Flood WarningEAXAndrew, Buchanan34 hr
Jun 24, 9:07 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 24, 12:23 PM CDTAreal Flood WarningEAXGentry, Grundy, Harrison, Mercer, Nodaway, Worth33 hr
Jun 24, 1:18 PM CDTRiver Flood WarningEAXLinn, Livingston5 days
Jun 24, 1:18 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Jun 24, 1:18 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 24, 3:44 PM CDTRiver Flood WarningEAXAndrew, Nodaway7 hr
Jun 24, 4:00 PM CDTSpecial Weather StatementEAXRay30 min
Jun 24, 4:44 PM CDTSpecial Weather StatementEAXClay31 min
Jun 24, 5:25 PM CDTSpecial Weather StatementEAXClinton35 min
Jun 24, 5:39 PM CDTSpecial Weather StatementEAXHolt36 min
Jun 24, 6:00 PM CDTSpecial Weather StatementEAXHolt45 min
Jun 24, 6:36 PM CDTSpecial Weather StatementEAXAtchison39 min
Jun 24, 6:43 PM CDTSpecial Weather StatementEAXGrundy32 min

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.